# SDR R61A201701080020

- Difficulty date: December 26, 2016
- Submitted: January 8, 2017
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 24,283 hours, 18,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT AFT BEAM FR 87.  REMOVED AND REPLACED BEAM PART NUMBER 170-65669-004 REF SRM 51-23-04& 51-40-02. AIRCRAFT REMAINS IN HEAVY CHECK.
